# SDR USAA920081412

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 60,231 hours, 26,979 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 401 ORD-PHX - EEL EMERGENCY PATH LIGHT INOP ROW 17 LT.  MAINTENANCE REPLACED BROKEN SPLICES UNDER SEAT.  OPERATIONAL CHECK WAS GOOD.  (A)
